# SDR SIMA20121220004

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 30,515 hours, 27,927 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 4326 THE CREW REPORTED ON TAXI OUT THEY NOTICED AN ELECTRICAL BURNING SMELL AND THE FLIGHT ATTENDANT ADVISED SHE SAW A MIST COMING FROM THE BULKHEAD IN FRONT OF ROW 3.  THE CREW PERFORMED THE CABIN/COCKPIT FIRE/FUMES CHECKLIST AND TOLD THE GROUND THEY NEEDED TO RETURN TO THE GATE WITH CRASH, FIRE AND RESCUE TO MEET THEM.  THE FIRE TEAM FOUND NO PROBLEM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAINTENANCE INSPECTED AND FOUND PINS ON HOT JUG SHORTED.  REMOVED AND REPLACED HOT JUG.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
